MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a labrum refixation surgery the plastic sleeve of the nitinol wire came loose.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-4068-25tl suturelasso¿ sd, 25° tight curve left batch 4283153372 was received for evaluation.Upon visual evaluation, it was noted that the nitinol wire cover is coming off, exposing the wire.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is a user error, specifically the wire making contact with another instrument during use or pulling/rubbing the wire against hard bone.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22531086
Report Number1220246-2025-02935
Device Sequence Number8028860
Product Code LXH
UDI-Device Identifier00888867031425
UDI-Public(01)00888867031425(11)241101(17)291031(10)4283153372
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE LEFT
Device Catalogue NumberAR-4068-25TL
Device Lot Number4283153372
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown